# SDR SWAA2013122023564

- Difficulty date: December 9, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 40,929 hours, 23,853 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8335
- Part serial: WN754
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INNER DOOR CRACKED AT FWD END.  R & R LT MLG DOOR IAW MM.
